# SDR SWIA2020081151719

- Difficulty date: July 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 424-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL IS CORRODED BETWEEN F.S. 424 TO F.S. 559.   (C-CHECK) RO 8/8/2020    REPAIRED CORROSION DAMAGE ON L/H PRESSURE FLOOR SILL BETWEEN F.S. 424 AND F.S 559 IAW DISPOSITION 1.2 OF BOMBARDIER REO. FORM 337 FILED AND SKYCARD C/W NO WT CHANGE.
